# SDR CALA2024050701389

- Difficulty date: May 7, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 92,438 hours, 22,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 275002
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT/SALIDA EMERGENCY LIGHT INOP AT LAV S. VERIFIED OPS OF LIGHTS CHECKS GOOD. REMOVED AND REPLACED EMERGENCY LIGHT LAMPS REF AMM 33-51-10 REMOVED AND REPLACED FUSE ON M10919 REF AMM 33-51-07-962-071,
